# SDR 0600215518

- Difficulty date: January 21, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- Aircraft time: 63,305 hours, 26,227 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: 361073
- Condition: Cracked
- Location: Hyd System
- Part time: 48,914 hours, 11,150 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE 30 MINUTES AFTER TAKEOFF THERE WAS AN INCREASE IN RIGHT ENGINE VIBRATION AND THE RIGHT HYDRAULIC PRESSURE AND QUANTITY WENT TO ZERO.  AIRCRAFT RETURNED TO MSP AND LANDING WAS UNEVENTFUL.  FOUND CRACK IN (EDP) ENGINE DRIVEN HYD PUMP AND REPLACED PUMP.  UPON SYSTEM PRESSURIZATION FOUND FUSE VALVE ON ALT ANTI-SKID MODULE LEAKING IN THE RIGHT WHEEL WELL.  REPLACED FUSE, HYD SYSTEM TESTED GOOD AND RETURNED AIRCRAFT TO SERVICE.
